# SDR 20000522SH003

- Difficulty date: April 6, 2000
- Submitted: May 22, 2000
- Operation: General aviation
- Aircraft: N9440U
- Make and model: Cessna 150M
- Aircraft serial: 15078388
- System (JASC): 2720 · Rudder Control System
- Part: Bar
- Part number: 0411526
- Condition: Broken
- Part time: 7,952 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO GET NORMAL NOSE WHEEL STEERING DUE TO BREAK IN TUBE ALLOWING PEDAL  MOVEMENT WITHOUT MOVING LINKAGE TO STEERING OR RUDDER.  (X)
